# SDR 2022F00057

- Difficulty date: February 27, 2022
- Submitted: February 27, 2022
- Operation: General aviation
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 13,739 hours, 10,594 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN IS CRACKED NEAR THE LOWER END OF THE HINGE HALF. TEXTRON AVIATION ENGINEERING DEEMED THE DAMAGE AS MINOR IN SCOPE. ACCOMPLISHED TEXTRON AVIATION ENGINEERING MEMO DQ33703M1 DATED 24FEB2022, 560-5636 (N657QS) RUDDER AND RUDDER TRIM TAB SKIN DAMAGE (CRACK/GOUGE).
